MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 10MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 6 10MM; KNEE TIBIAL INSERT
Model Number 1517-10-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent a knee replacement on the (b)(6) 2020.She received an attune revision construct at this time.The patient had a fall a few weeks ago and ruptured her extensor mechanism.The surgeon re-operated to repair the ruptured tendon and elected to exchange the insert at the same time.Patient experience includes pain.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received indicated that there was no surgical delay and it was confirmed that the affected side was the right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CRS RP INSRT SZ 6 10MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11948015
Report Number1818910-2021-11974
Device Sequence Number4242970
Product Code NJL
UDI-Device Identifier10603295056034
UDI-Public10603295056034
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-610
Device Catalogue Number151710610
Device Lot Number8870000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/17/2021
08/04/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date07/06/2021
08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 12MM; ATTUNE DIST FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATTUNE POS FEM AUG SZ 6 8MM; ATUN FEM SLV M/L 40MM FULL POR; ATUN PRESSFIT STR STEM10X110MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 4 CEM; UNK ATTUNE FEMORAL; UNK ATTUNE FEMORAL
Outcome Attributed to Adverse Event Required Intervention;